# SDR AALA20130202001

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 45,198 hours, 5,816 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT LAX-LHR.  CREW REPORTED NUMEROUS EICAS MESSAGES FLASHING.  PRIMARY MESSAGE IS ELMS P110 PANEL.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED B24107 629 COUPLER AND CPU CARD A M24400A2.  SYSTEM GROUND CHECK NORMAL OPERATION.
